Advertisement

Siberian Mathematical Journal

, Volume 31, Issue 1, pp 176–180 | Cite as

Criteria for the nontriviality of Sobolev-Orlich classes and spaces of infinite order in the whole Euclidean space

  • Ha Duy Bang
Article

Keywords

Euclidean Space Infinite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. A. Dubinskii, “Sobolev spaces of infinite order and the behavior of solutions of certain boundary-value problems when the order of equations increases indefinitely,” Mat. Sb.,98, No. 2, 163–184 (1975).Google Scholar
  2. 2.
    Yu. A. Dubinskii, “Nonlinear elliptic and parabolic equations,” in: Progress in Science and Technology [in Russian], Contemporary Problems of Mathematics, Vol. 9 (1976), pp. 5–125.Google Scholar
  3. 3.
    Yu. A. Dubinskii, “On the nontriviality of certain classes of functions and solvability of nonlinear ordinary differential equations of infinite order. II,” Differents. Uravn.,11, No. 7, 1190–1200 (1975).Google Scholar
  4. 4.
    Yu. A. Dubinskii, “Nontriviality of Sobolev spaces of infinite order in the case of the whole Euclidean space and the torus,” Mat. Sb.,100, No. 3, 436–446 (1976).Google Scholar
  5. 5.
    A. Ya. Kobilov, “Nontriviality of certain spaces of infinitely differentiable functions in corner domains and solvability of nonlinear elliptic equations,” Dokl. Akad. Nauk SSSR,266, No. 5, 1040–1044 (1982).Google Scholar
  6. 6.
    Trân Du'c Vân “Nontriviality of Sobolev-Orlich spaces of infinite order for a bounded domain in the Euclidean space,” Dokl. Akad. Nauk SSSR,250, No. 6, 1331–1334 (1980).Google Scholar
  7. 7.
    Trân Du'c Vân, “Elliptic equations of infinite order with arbitrary nonlinearities and the corersponding function spaces,” Mat. Sb.,113, No. 2, 245–262 (1980).Google Scholar
  8. 8.
    W. Rudin, Functional Analysis, McGraw-Hill, New York (1973).Google Scholar
  9. 9.
    Hà Duy Ban, “On the nontriviality of Sobolev-Orlich classes and spaces of infinite order on the line,” Mat. Zametki,39, No. 3, 453–459 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Ha Duy Bang

There are no affiliations available

Personalised recommendations